# SDR UIEA2016062700484

- Difficulty date: June 27, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N648GT
- Make and model: Boeing 767-33AER
- Aircraft serial: 27310
- Aircraft time: 89,709 hours, 17,403 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Cap
- Part number: 04927828TL
- Condition: Damaged
- Location: Fire Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WW ON P-40 PANEL LIGHT CAPS OF FIRE BOTTLE ARM LIGHT.  BOTTLE DISCHARGE LIGHTS ARE DAMAGED.  REPLACE LIGHT CAPS OF FIRE BOTTLE ARMED AND BOTTLE DISCHARGE IAW AMM 26-15-01.
